# SDR REXA201100296

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 23,198 hours, 20,164 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR FROM AFT CABIN (OZONE SMELL).  REMOVED AND REPLACED LIGHT CEILING BALLAST IAW AMM 33-21-04, OPS CHECK GOOD.  OK FOR SERVICE.
